Morse and Maslov indices for the extremals of controllable
Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 521-524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_3_a0,
author = {A. A. Agrachev and R. V. Gamkrelidze},
title = {Morse and {Maslov} indices for the extremals of controllable},
journal = {Doklady Akademii Nauk},
pages = {521--524},
year = {1986},
volume = {287},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a0/}
}
A. A. Agrachev; R. V. Gamkrelidze. Morse and Maslov indices for the extremals of controllable. Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 521-524. http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a0/